Convergence of Certain Quadrature Processes. (Short Communications).

Charles K. Chui

Aequationes mathematicae (1972)

  • Volume: 8, page 318-318
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Chui, Charles K.. "Convergence of Certain Quadrature Processes. (Short Communications).." Aequationes mathematicae 8 (1972): 318-318. <>.

author = {Chui, Charles K.},
journal = {Aequationes mathematicae},
pages = {318-318},
title = {Convergence of Certain Quadrature Processes. (Short Communications).},
url = {},
volume = {8},
year = {1972},

AU - Chui, Charles K.
TI - Convergence of Certain Quadrature Processes. (Short Communications).
JO - Aequationes mathematicae
PY - 1972
VL - 8
SP - 318
EP - 318
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.